It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-12-2008, 03:23 AM   #31
Senior Veteran
(female)
 
Join Date: Oct 2006
Location: greasy rock, tn
Posts: 3,340
accessn12 HB Useraccessn12 HB Useraccessn12 HB User
Re: I knew it was too good to be true.......

I'm starting to get confused. What dose did they do labs at? I'm under the impression you haven't had labs at this lower dose. Does this mean you go six months before they test you at the lower dose? Somethings not right here. You're supposed to test 6 to 8 weeks after a dose adjustment. The six mos thingy is for someone who's stable on one dose of meds for a while.

Maybe you outta come down and see my gp. He's needle happy right now. He'll test you. He'll test and test and test until the cows come home. Oh, you haven't had thyroid labs since last month. Let's run em again. I really wanted to say yesterday, look, what do you expect to see change if we don't change it? He's like us on the board though. He even says that my other problems stem from the thyroid. He's aware what insidious monsters they really are.

Are the two of you aware that there's a headache board on here? I bet there's some people very versed in headaches and how to go about getting the proper treatment for them. There is a chance that they're thyroid related but there's an even bigger chance that they aren't. You should always rule out the other possible causes first, especially if a change in the med dose doesn't seem to make a difference.

And tbren, the headaches are not caused from you being weak. Don't ever blame yourself for them. You need to get to the cause of them and get it fixed. I hope you feel better soon. That sounds like a horrid thing to be going thru.

 
Sponsors Lightbulb
   
Old 09-12-2008, 07:14 AM   #32
Senior Veteran
(female)
 
Join Date: Aug 2006
Location: Oak Ridge
Posts: 6,749
mkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB User
Re: I knew it was too good to be true.......

Quote:
Originally Posted by tbren1 View Post
Monkey 5,
I am 39 and feel horrible too. My primary keeps saying its tension headaches. I did see a new endo today and he said he wanted to drop me super slow and let him know when my first sign of symptoms were so we could figure it out. I am still leary. I do not know what to do. I am back on my original dose of 0.175 and am still having headaches. Which I never had headaches before. I am taking Prozac with it and thought maybe this was causing the headaches. I tried stopping it but results were same. I am so confused and frustrated. The headaches hurt so bad, I can't even play with my two boys. I feel like I can't even be a mom to them right now. Can you please tell me what helps you get through the day and how to stay strong when dealing with this. I keep on praying everyday that it will get better than the previous day but I get weak sometimes.

Hope you are hanging in there. tbren1
Tbren,

Can you get a copy of your last couple of sets of lab work? It sounds like your are really not being managed properly, but with out seeing what your MD is basing their decision on.. I can not state that for a fact.

You need to be having your TSH, Ft3, and Ft4 levels checked at least quarterly.. AND this is a guideline for someone that has been optimized. It sounds to me like you are not optimized.

Also have you ever been to a neurologist? Have you been checked for Hashimoto's antibodies? Have you had a lumbar puncture to determine what your spinal fluid pressure is? There are many things that relate to and have nothing to do with your thyroid that can cause the head aches. The thing that helped most besides finally getting on thyroid medication for my migraines and thyroid induced eye disease was adding Magnesium and B12 supplementation to my medication regime. Staying hydrate with water, watching your diet and exercising can also help stave off headaches. Only knowing your dosage and not knowing your TSH and ACTUAL thyroid hormone levels Ft3 and Ft4 keeps us from advising you at any great length.

Sincerely,
MG
__________________
If we learn by our mistakes, I am working on one hell of an education.

 
Old 09-12-2008, 03:25 PM   #33
Senior Veteran
(female)
 
Join Date: Dec 2002
Location: US
Posts: 1,467
monkey5 HB User
Re: I knew it was too good to be true.......

tbren, i am like you and like i did the same, stopped my other meds that i could no results ect. Dr. said thyroid meds wasn't the cause so i'm stumoed as well other then trying the pt for tension. I really don't know how i get through the days i don't sometimes like today i missed my first day of pt because of this and it doesn't make sense because yes my shoulder and neck bothered me before but the headaches were not there until the thyroid med adjustment so it's a mystery. I just grin and bear this and my dr. called in a med for my headaches but go figure insurance didn't cover this so now i have to try to get through the weekend and hope they figure something out then!
Take care, Monkey

 
Old 09-13-2008, 01:01 AM   #34
Senior Veteran
(female)
 
Join Date: Jan 2002
Location: Detroit Suburb
Posts: 1,054
Eagle HB UserEagle HB UserEagle HB User
Re: I knew it was too good to be true.......

Quote:
Originally Posted by tbren1 View Post
Monkey 5,
I am 39 and feel horrible too. My primary keeps saying its tension headaches. I did see a new endo today and he said he wanted to drop me super slow and let him know when my first sign of symptoms were so we could figure it out. I am still leary. I do not know what to do.

I am back on my original dose of 0.175 and am still having headaches. Which I never had headaches before. I am taking Prozac with it and thought maybe this was causing the headaches. I tried stopping it but results were same. I am so confused and frustrated. The headaches hurt so bad, I can't even play with my two boys. I feel like I can't even be a mom to them right now. Can you please tell me what helps you get through the day and how to stay strong when dealing with this. I keep on praying everyday that it will get better than the previous day but I get weak sometimes.

Hope you are hanging in there. tbren1
Dosage changes just take a little while to take effect, to get back to normal, right? Good luck.

Last edited by Eagle; 09-13-2008 at 01:02 AM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
I knew it was bad...but this bad?? thewayiwas Weight Loss 4 07-10-2008 02:33 PM
I kind of knew this would happen.... Mileena42 Relationship Health 4 10-02-2007 05:27 PM
How many of you always knew nellie46 Infertility 15 08-11-2007 11:41 AM
I went and did what I knew I shouldn't ChaosAD Depression 37 04-26-2007 05:32 AM
Well...I knew it would come to this! dfroman1166 Addiction & Recovery 6 03-15-2007 12:13 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (630), FinnMaid (311), Reece (225), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (47), Bran'sNana (44)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (904), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 01:29 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!